Bilinearization of the Painlevé equations

    Research output: Contribution to journalArticle

    6 Citations (Scopus)

    Abstract

    Bilinear forms of certain types of the Painlevé equations are derived by performing the self-similarity transformation on bilinear forms of certain soliton equations. One parameter families of solutions for such Painleve equations are also constructed using their bilinear forms.

    Original languageEnglish
    Pages (from-to)1647-1648
    Number of pages2
    JournalJournal of the Physical Society of Japan
    Volume49
    Issue number4
    Publication statusPublished - 1980 Oct

    Fingerprint

    solitary waves

    ASJC Scopus subject areas

    • Physics and Astronomy(all)

    Cite this

    Bilinearization of the Painlevé equations. / Oishi, Shinichi.

    In: Journal of the Physical Society of Japan, Vol. 49, No. 4, 10.1980, p. 1647-1648.

    Research output: Contribution to journalArticle

    @article{42f94c5ae58047e48202d48470dd4c0b,
    title = "Bilinearization of the Painlev{\'e} equations",
    abstract = "Bilinear forms of certain types of the Painlev{\'e} equations are derived by performing the self-similarity transformation on bilinear forms of certain soliton equations. One parameter families of solutions for such Painleve equations are also constructed using their bilinear forms.",
    author = "Shinichi Oishi",
    year = "1980",
    month = "10",
    language = "English",
    volume = "49",
    pages = "1647--1648",
    journal = "Journal of the Physical Society of Japan",
    issn = "0031-9015",
    publisher = "Physical Society of Japan",
    number = "4",

    }

    TY - JOUR

    T1 - Bilinearization of the Painlevé equations

    AU - Oishi, Shinichi

    PY - 1980/10

    Y1 - 1980/10

    N2 - Bilinear forms of certain types of the Painlevé equations are derived by performing the self-similarity transformation on bilinear forms of certain soliton equations. One parameter families of solutions for such Painleve equations are also constructed using their bilinear forms.

    AB - Bilinear forms of certain types of the Painlevé equations are derived by performing the self-similarity transformation on bilinear forms of certain soliton equations. One parameter families of solutions for such Painleve equations are also constructed using their bilinear forms.

    UR - http://www.scopus.com/inward/record.url?scp=0039784583&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=0039784583&partnerID=8YFLogxK

    M3 - Article

    AN - SCOPUS:0039784583

    VL - 49

    SP - 1647

    EP - 1648

    JO - Journal of the Physical Society of Japan

    JF - Journal of the Physical Society of Japan

    SN - 0031-9015

    IS - 4

    ER -